MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK DOUBLE LOADED FW CL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 18th august 2025, it was reported by a distributor via email that for 2 units of ar-3600-2, fibertak¿ suture anchor with #2 fiberwire® cl (double loaded), the fibertak tip was broken during atfl repair fibula site insertion.2 anchors tip had the same issue.This was detected during use in an atfl repair procedure on (b)(6) 2025.The procedure was completed successfully with a third fibertak.The ar-3600nd-2 was used to drill the hole repeatedly.No fragment was left inside the patient.The bone density test is not a standard protocol for atfl repair case.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
FIBERTAK DOUBLE LOADED FW CL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22978791
Report Number1220246-2025-03740
Device Sequence Number18529158
Product Code MBI
UDI-Device Identifier00888867206960
UDI-Public(01)00888867206960(11)230509(17)280430(10)15090475
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED FW CL
Device Catalogue NumberAR-3600-2
Device Lot Number15090475
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown